Pacific Journal of Mathematics

Point norms in the construction of harmonic forms.

Mitsuru Nakai and Leo Sario

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 325-329.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986273

Mathematical Reviews number (MathSciNet)
MR0232312

Zentralblatt MATH identifier
0162.24903

Subjects
Primary: 53.72
Secondary: 31.00

Citation

Sario, Leo; Nakai, Mitsuru. Point norms in the construction of harmonic forms. Pacific J. Math. 25 (1968), no. 2, 325--329. https://projecteuclid.org/euclid.pjm/1102986273


Export citation

References

  • [1] L. Ahlfors and L. Sario, Riemann surfaces, Princeton University Press, Princeton, N. J., 1960.
  • [2] M. Nakai and L. Sario, Harmonic fields with given boundary behavior inRiemann- ian spaces, J. Analyse Math. 18 (1967), 245-257.
  • [3] M. Nakai and L. Sario, Border reduction in existence problems of harmonic forms, Nagoya Math. J. 29 (1967), 137-143.
  • [4] L. Sario, M. Schiffer and M. Glasner, The span and principal functions in Riemann- ian spaces, J. Analyse Math. 15 (1965), 115-134.